Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off SSRIs- will I lose all this xtra weight? jealibeanz

Posted by olysi79 on May 1, 2007, at 14:38:04

In reply to Re: going off SSRIs- will I lose all this xtra weight? olysi79, posted by jealibeanz on May 1, 2007, at 12:04:39

Thanks for your personal experience with this.
It seems to make perfect sense. I am doing a SLOOOOWWWW taper now, so I probably won't see weight loss for months, which is ok. I am going to be patient with it and do my my best.

> > I am going off Zoloft after the SSRI merry-go-round and am going to do Parnate. My PDOC and I are slowly tapering me down off of the ZOLOFT.
> > I have gained over 60 POUNDS from these SSRIS over the past 5 years. Will I lose this weight naturally? I am naturally fairly thin and if I eat bad I can put on a few, but not like this!!!!
> > Anyone have any testimonials that they can offer as hope?
>
>
> Yes, I've done it before. I gained 20 lbs on Wellbutrin and 20 lbs on Effexor. Once I stopped the medication, the weight gain stopped.
>
> I never documented or tracked my progress, but it seemed like I had a plateau for a month, where I was exercising and eating healthy foods, but not losing weight. After that, I could lose the weight as long as I was active and ate well.
>
> For me, it was difficult. It seemed like losing weight was more of a struggle and slower than it would normally be when not related to the AD's. Eventually my metabolism was up to speed, but it took months.
>
> So, I'd say it's not impossible. You just need to be patient and don't be discouraged during the first month or so. I don't think I'm the only person who thought the beginning was the most difficult or saw no progress.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:olysi79 thread:754799
URL: http://www.dr-bob.org/babble/20070426/msgs/754943.html